Alert archive / New Jersey / Small Craft Advisories in 2008

Small Craft Advisory 105, NWS Philadelphia/Mount Holly

December 22, 2008

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 22, 2008, 3:30 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2008, 3:30 PM EST (20:30 UTC)
Expired
Dec 23, 2008, 3:53 AM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WHUS71 KPHI 222030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST MON DEC 22 2008

ANZ430-230400-
/O.CAN.KPHI.GL.W.0029.000000T0000Z-081223T0000Z/
/O.NEW.KPHI.SC.Y.0105.081222T2030Z-081223T0400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
THIS EVENING, CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS
GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-230300-
/O.EXT.KPHI.GL.W.0029.000000T0000Z-081223T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
330 PM EST MON DEC 22 2008

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
THIS EVENING, CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS
GUSTS WILL LIKELY BE AROUND 35 KNOTS AT TIMES THIS EVENING, THEN
SUBSIDE GRADUALLY TO SMALL CRAFT ADVISORY LEVELS LATER THIS
EVENING AND CONTINUING INTO THE OVERNIGHT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-452>455-230000-
/O.CON.KPHI.GL.W.0029.000000T0000Z-081223T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EST MON DEC 22 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
THIS EVENING, CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS
GUSTS WILL LIKELY BE AROUND 35 KNOTS AT TIMES LATE THIS AFTERNOON
AND EARLY THIS EVENING, THEN SUBSIDE GRADUALLY TO SMALL CRAFT
ADVISORY LEVELS DURING THIS EVENING AND CONTINUING INTO THE
EARLY OVERNIGHT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
640 
WHUS71 KPHI 222255
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EST MON DEC 22 2008

ANZ431-452>455-230500-
/O.CAN.KPHI.GL.W.0029.000000T0000Z-081223T0000Z/
/O.EXB.KPHI.SC.Y.0105.000000T0000Z-081223T0500Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
555 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.
THE GALE WARNING HAS BEEN CANCELLED. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
THIS EVENING... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS
GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-230300-
/O.CON.KPHI.GL.W.0029.000000T0000Z-081223T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
555 PM EST MON DEC 22 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
THIS EVENING... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT.
WINDS GUSTS WILL LIKELY BE AROUND 35 KNOTS AT TIMES THIS
EVENING... THEN SUBSIDE GRADUALLY TO SMALL CRAFT ADVISORY LEVELS
LATER THIS EVENING AND CONTINUING INTO THE OVERNIGHT PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-230400-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-081223T0400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
555 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
THIS EVENING... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT.
WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
021 
WHUS71 KPHI 230230
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EST MON DEC 22 2008

ANZ450-451-230900-
/O.CAN.KPHI.GL.W.0029.000000T0000Z-081223T0300Z/
/O.EXB.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
930 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
TONIGHT... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT. WINDS
GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES AND SEAS WILL REMAIN
ELEVATED NEAR 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-230330-
/O.CAN.KPHI.SC.Y.0105.000000T0000Z-081223T0400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
930 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

ANZ431-230600-
/O.EXT.KPHI.SC.Y.0105.000000T0000Z-081223T0600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
930 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST TUESDAY.

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
TONIGHT... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT.
WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AT TIMES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ452>455-230900-
/O.EXT.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 PM EST MON DEC 22 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY.

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
TONIGHT... CAUSING WINDS AND WAVES TO DIMINISH TONIGHT.
WINDS GUSTS WILL LIKELY BE AROUND 25 KNOTS AND SEAS WILL REMAIN
ELEVATED NEAR 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
564 
WHUS71 KPHI 230613
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 AM EST TUE DEC 23 2008

ANZ431-230715-
/O.EXP.KPHI.SC.Y.0105.000000T0000Z-081223T0600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
113 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

ANZ450>455-230900-
/O.CON.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
113 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING. 

THE PRESSURE DIFFERENCE BETWEEN DEEP LOW PRESSURE MOVING
NORTHEASTWARD THROUGH THE CANADIAN MARITIMES AND HIGH PRESSURE
MOVING IN FROM THE TENNESSEE AND LOWER OHIO VALLEYS WILL LESSEN
TONIGHT, CAUSING WINDS AND WAVES TO DIMINISH. WIND GUSTS NEAR 25 KT
AND SEAS NEAR 5 FEET WILL SUBSIDE DURING THE EARLY MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
008 
WHUS71 KPHI 230853
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EST TUE DEC 23 2008

ANZ450>455-232100-
/O.CAN.KPHI.SC.Y.0105.000000T0000Z-081223T0900Z/
/O.NEW.KPHI.SC.Y.0106.081224T0900Z-081225T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY THAT WAS IN EFFECT EARLIER TONIGHT HAS
BEEN CANCELLED...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST
THURSDAY... 

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL
CRAFT ADVISORY THAT WAS IN EFFECT EARLIER TONIGHT.

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM
EST THURSDAY.

WINDS AND SEAS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA EARLY
THIS MORNING, SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS AND SEAS TO INCREASE ONCE AGAIN TO ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-232100-
/O.NEW.KPHI.SC.Y.0106.081224T0900Z-081225T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
353 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 6 AM
EST THURSDAY. 

AN INCREASING SOUTHERLY FLOW LATER TONIGHT INTO WEDNESDAY WILL
CAUSE WINDS AND SEAS TO INCREASE ONCE AGAIN TO ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-232100-
/O.NEW.KPHI.SC.Y.0106.081224T1700Z-081225T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
353 AM EST TUE DEC 23 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM WEDNESDAY TO 6 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM WEDNESDAY TO 6 AM
EST THURSDAY. 

AN INCREASING SOUTHERLY FLOW WEDNESDAY WILL CAUSE WINDS TO
INCREASE TO ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 1:07 PM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Dec 22, 1:07 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 PM EST MON DEC 22 2008

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE ACROSS CANADAS ATLANTIC PROVINCES
TODAY.  HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE
WEST FOR TONIGHT AND TUESDAY.  A WARM FRONT FROM THE SOUTHWEST IS
EXPECTED TO ARRIVE ON TUESDAY NIGHT, FOLLOWED BY A COLD FRONT LATE
ON WEDNESDAY NIGHT.  HIGH PRESSURE IS ANTICIPATED TO BUILD IN FROM
THE WEST FOR THURSDAY AND FRIDAY, WITH ANOTHER FRONTAL SYSTEM
EXPECTED TO ARRIVE FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
STRONG LOW PRESSURE, AT THE SURFACE AND ALOFT, WILL MOVE ACROSS
CANADAS ATLANTIC PROVINCES TODAY. SUBSIDENCE IN THE WAKE OF THE
EARLY MORNING SHORT WAVE SHOULD HELP TO MIX DOWN SOME FAIRLY
SUBSTANTIAL WIND GUSTS THROUGH EARLY AFTERNOON. WIND SPEEDS AT
925 HPA ARE FORECAST TO BE IN THE 35 TO 40 KNOT RANGE AND AT 850
HPA THEY SHOULD BE SOLIDLY IN THE 40S TO NEAR 50 KNOTS. AS A
RESULT, WE HAVE CONTINUED THE WIND ADVISORY UNTIL 100 PM FOR
SURFACE WIND GUSTS UP TO 45 MPH.

WITH THE FIRST SHORT WAVE PUSHING WELL OFF THE COAST THIS
AFTERNOON, AND WITH A WEAKER SECONDARY SHORT WAVE DROPPING DOWN
FROM THE NORTHWEST FOR THIS EVENING, WE SHOULD BEGIN TO LOSE THE
MORE EFFICIENT MIXING THIS AFTERNOON, AND WIND GUSTS AND SUSTAINED
WIND SPEEDS WILL LIKELY BEGIN TO DIMINISH SLOWLY.

TEMPERATURES ARE GOING TO REMAIN QUITE COLD TODAY, WITH HIGHS MAINLY
IN THE TEENS AND 20S IN OUR REGION. WIND CHILL VALUES WILL BE
NEAR OR JUST BELOW ZERO AT MOST LOCATIONS THIS MORNING, SLIGHTLY
ABOVE THE VALUES NEEDED FOR A WIND CHILL ADVISORY. THE ONLY
EXCEPTION IS THE POCONO REGION, WHERE WIND CHILL VALUES AROUND
MINUS 15 WILL OCCUR THROUGH EARLY AFTERNOON...AND THE ADVISORY WAS
EXTENDED A BIT FROM EARLIER.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
COLD HIGH PRESSURE WILL BUILD IN FROM THE WEST FOR TONIGHT AND
TUESDAY.  THE CENTER OF THE HIGH SHOULD PASS OFF THE MIDDLE ATLANTIC
COAST ON TUESDAY AFTERNOON.

AN UPPER LEVEL RIDGE WILL BUILD OVER THE EASTERN STATES FOR TUESDAY
NIGHT AND WEDNESDAY. ROBUST WARM ADVECTION WILL DEVELOP, BRINGING
OUR NEXT ROUND OF PRECIPITATION.  THE PRECIPITATION IS EXPECTED TO
ARRIVE FROM NORTHWEST TO SOUTHEAST IN OUR REGION DURING THE COURSE
OF TUESDAY NIGHT.  INITIALLY, TEMPERATURES SHOULD BE BELOW FREEZING
AT MOST LOCATIONS TO THE NORTH AND WEST OF PHILADELPHIA.  AS A
RESULT, WE MAY SEE SOME FREEZING RAIN THERE.  THE TEMPERATURE
PROFILE ALOFT SHOULD BE TOO WARM TO ALLOW FOR ANY SNOW OR SLEET.
FROM PHILADELPHIA SOUTH AND EASTWARD, THE PRECIPITATION SHOULD BEGIN
AS RAIN WITH TEMPERATURES EXPECTED TO RISE RATHER THAN FALL ON
TUESDAY NIGHT.

WEDNESDAY SHOULD BE CLOUDY AND RAINY IN OUR REGION.  SOME FREEZING
RAIN MAY LINGER DURING THE MORNING HOURS IN PARTS OF BERKS COUNTY,
THE LEHIGH VALLEY, THE POCONOS AND NORTHERN NEW JERSEY.  HOWEVER,
WITH NO BLOCKING HIGH TO OUR NORTH AND NORTHEAST, AND WITH A
DEVELOPING SOUTHWESTERLY LOW LEVEL JET OF 60 PLUS KNOTS OVERHEAD,
ANY REMAINING COLD AIR SHOULD BE SCOURED OUT OF THE REGION RATHER
QUICKLY.

BY WEDNESDAY AFTERNOON, TEMPERATURES SHOULD RISE INTO THE 40S AND
50S THROUGHOUT OUR REGION.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT FROM THE NORTHWEST IS FORECAST TO REACH OUR REGION LATE
ON WEDNESDAY NIGHT.  WE SHOULD CONTINUE TO SEE SOME RAIN UNTIL IT
PASSES.  THE RAIN COULD MIX WITH OR CHANGE TO SNOW UP NORTH AS THE
FRONT APPROACHES.

HIGH PRESSURE AND DRY WEATHER SHOULD FOLLOW FOR THURSDAY INTO FRIDAY.

ANOTHER FRONTAL SYSTEM FROM THE WEST IS FORECAST TO ARRIVE FOR THE
WEEKEND.  IT SEEMS AS THOUGH TEMPERATURES IN OUR REGION AT THAT TIME
WILL BE MOSTLY ABOVE FREEZING.  DAYTIME READINGS SHOULD BE MAINLY IN
THE 40S AND 50S SO THE PRECIPITATION TYPE WILL BE MAINLY RAIN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WITH STRONG W TO WNW WINDS WILL CONTINUE TODAY.
SCT SC COULD BECOME BRIEFLY BKN AT TIMES MAINLY NORTHWEST OF
PHILADELPHIA THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH THIS
EVENING. THE GUSTINESS SHOULD BE GONE BY MIDNIGHT AND SPEEDS ARE
THEN FORECAST TO DROP BELOW 10 KT. EXPECT MOSTLY CLEAR SKIES AFTER
SUNSET.

OUTLOOK...
HIGH PRESSURE WILL REMAIN OVER THE REGION INTO TUESDAY WITH VFR
CONDITIONS EXPECTED. THE HIGH WILL THEN MOVE OFF TO THE EAST LATER
TUESDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES IN FROM THE WEST FOR
TUESDAY NIGHT INTO WEDNESDAY. CIG AND VSBY RESTRICTIONS ARE
ANTICIPATED WITH THIS SYSTEM. THE COLD FRONT ASSOCIATED WITH THE LOW
WILL CROSS OUR AREA WEDNESDAY NIGHT. A RETURN TO VFR CONDITIONS IS
EXPECTED BY DAYBREAK THURSDAY.

&&

.MARINE...
THE PRESSURE GRADIENT BETWEEN THE STRONG STORM OVER THE CANADIAN
MARITIMES AND HIGH PRESSURE PUSHING IN FROM THE MIDWEST WILL PRODUCE
GALE FORCE WINDS TODAY ON ALL OF OUR WATERS. SEAS WILL AVERAGE 6 TO
9 FT ON OUR OCEAN WATERS TODAY. AS THE HIGH REACHES THE MID ATLANTIC
REGION TONIGHT, WINDS AND SEAS WILL SLOWLY DIMINISH. THE HIGH WILL
MOVE OFF TO THE EAST LATER TUESDAY INTO TUESDAY NIGHT AS ANOTHER
AREA OF LOW PRESSURE MOVES IN FROM THE WEST. THIS SYSTEM WILL BRING
INCLEMENT WEATHER AND PROBABLY ANOTHER ROUND OF ADVISORIES OR
WARNINGS WEDNESDAY INTO THURSDAY. THE COLD FRONT ASSOCIATED WITH THE
LOW WILL CROSS OUR AREA LATE WEDNESDAY NIGHT. HIGH PRESSURE
FOLLOWING THE FRONT WILL BRING A RETURN TO MORE TRANQUIL CONDITIONS
LATER THURSDAY INTO THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...
NJ...
DE...
MD...
MARINE...GALE WARNING UNTIL 7 PM EST THIS
EVENING FOR ANZ430-431- 450>455.

&&

SYNOPSIS... / IOVINO
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION.../ RPW
MARINE...RPW
Hazardous weather outlook, Dec 22, 1:08 PM EST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
108 PM EST MON DEC 22 2008

NJZ001-007>010-PAZ054-055-060>062-067>069-231815-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
108 PM EST MON DEC 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-231815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
108 PM EST MON DEC 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-231815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
108 PM EST MON DEC 22 2008

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 22, 9:54 AM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 AM EST MON DEC 22 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-222315-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
954 AM EST MON DEC 22 2008

...ICY SPOTS ON ROADS AND WALKWAYS TODAY...

DESPITE ABUNDANT SUNSHINE...TEMPERATURES WILL REMAIN BELOW THE
FREEZING MARK JUST ABOUT EVERYWHERE TODAY. HIGH TEMPERATURES IN THE TEENS
ARE EXPECTED IN THE POCONOS...AND AROUND 30 IN SOUTHERN DELAWARE.
THIS MEANS THAT ICY PATCHES ON ROADS AND WALKWAYS WILL LIKELY
REMAIN THROUGHOUT THE DAY...AND THROUGH TONIGHT AS WELL.

IF YOU WILL BE VENTURING OUT TODAY, PLEASE BE ALERT FOR ICY
SPOTS...ESPECIALLY ON LESS TRAVELED ROADS AND IN LOW LYING AREAS ON
ANY ROADWAY. GIVE YOURSELF SOME EXTRA DISTANCE BETWEEN YOUR
VEHICLE AND THE ONES AROUND YOU. PEDESTRIANS SHOULD ALSO WATCH OUT
FOR ICY SPOTS ON SIDEWALKS AND IN PARKING LOTS.

Nearby

Small Craft Advisories in New Jersey, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.